Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 423797, 9 pages
Research Article

Bernstein Series Solution of a Class of Lane-Emden Type Equations

1Elementary Mathematics Education Program, Faculty of Education, Mugla Sitki Kocman University, 48000 Mugla, Turkey
2Department of Mathematics, Faculty of Sciences and Arts, Manisa Celal Bayar University, 45000 Manisa, Turkey

Received 17 December 2012; Accepted 26 February 2013

Academic Editor: Daoyi Dong

Copyright © 2013 Osman Rasit Isik and Mehmet Sezer. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • A. H. Bhrawy, and M. A. Alghamdi, “Approximate Solutions of Fisher's Type Equations with Variable Coefficients,” Abstract and Applied Analysis, vol. 2013, pp. 1–10, 2013. View at Publisher · View at Google Scholar
  • Osman Rasit Isik, and Turgay Turkoglu, “A rational approximate solution for generalized pantograph-delay differential equations,” Mathematical Methods in the Applied Sciences, 2015. View at Publisher · View at Google Scholar
  • Alshbool, Bataineh, Hashim, and Osman Rasit Isik, “Approximate solutions of singular differential equations with estimation error by using Bernstein polynomials,” International Journal of Pure and Applied Mathematics, vol. 100, no. 1, pp. 109–125, 2015. View at Publisher · View at Google Scholar
  • A. Bataineh, O. Isik, N. Aloushoush, and N. Shawagfeh, “Bernstein Operational Matrix with Error Analysis for Solving High Order Delay Differential Equations,” International Journal of Applied and Computational Mathematics, 2016. View at Publisher · View at Google Scholar